A member asked:

Been on ativan (lorazepam) 1mg for years how can i wean off? safely getting side effects dry eyes and anxiety!

3 doctors weighed in across 2 answers
Dr. Tim Conrad answered

Specializes in Ophthalmology

Discuss with MD: To get off ativan, (lorazepam) you must be switched to another drug (like prozac) and then weaned slowly over months. See your primary care physician for this.

Answered 10/4/2016

5.1k views

Thank
Dr. Ingeborg Dziedzic answered

Specializes in Ophthalmology

Omega 3's: Do it gradually. Cut it down to 1/2 then when ok to 1/4. If there are no contraindications use calming supplements like melatonin for sleep, cortitrol for adrenal help, omega3s for their anti-inflammatory potency and find someone you can talk to when life gets hard. Omega3's will also help the dry eye.

Answered 3/31/2015

5.1k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...